MathSciNet Relay Station
MathSciNet bibliographic data
MR2306277 14C05 (14J28)
Sawon, Justin Lagrangian fibrations on Hilbert schemes of points on $K3$ surfaces. J. Algebraic Geom. 16 (2007), no. 3, 477–497.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement